Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Isospectral Flows Related to Frobenius-Stickelberger-Thiele Polynomials 期刊论文
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Szmigielski, Jacek;  Zhedanov, Alexei
Favorite  |  View/Download:93/0  |  Submit date:2020/05/24
The dynamics of conservative peakons in a family of U(1)-invariant integrable equations of NLS-Hirota type 期刊论文
STUDIES IN APPLIED MATHEMATICS, 2018, 卷号: 141, 期号: 4, 页码: 680-713
Authors:  Anco, Stephen C.;  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:113/0  |  Submit date:2019/01/11
inverse problems  Pade approximations  peakons  tri-Hamiltonian  weak solutions  
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:114/0  |  Submit date:2018/07/30
Liouville Integrability of Conservative Peakons for a Modified CH equation 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2017, 卷号: 24, 期号: 4, 页码: 584-595
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Conservative peakons  Liouville integrability  
Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 299, 页码: 1-35
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Szmigielski, Jacek
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Multipeakons  Camassa-Holm  Inverse spectral problem  Kac-van Moerbeke lattice